# SDR AALA201704079012

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 8,181 hours, 3,772 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21C EMERGENCY LIGHT INOPERATIVE.  CONNECTED THE WIRE HARNESS IAW AMM 33-51-19. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
